# SDR CA960129014

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 5220 · Emergency Exits
- Part: Valve
- Part number: CMQ1546
- Condition: Corroded
- Location: Rh Emerg.Exit
- Part time: 10,333 hours
- Component: Dhav, 85220283001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RH EMERGENCY EXIT FOUND STUCK AND COULD NOT BE OPENED. EXIT HANDLE WOULD ONLY MOVE 1/3 OF REQUIRED DISTANCE AND AIR VALVE WAS NOT ALLOWING DOOR SEAL TO DEFLATE. WITH PRESSURE STILL INDOOR SEAL, DOOR W OULD NOT OPEN. VALVE REPLACED. FURTHER INVESTIGATION FOUND AIR VALVE CORRODED AT LEVER PIVOT ARM.
